HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On a binary recurrent sequence of polynomials

Reinhardt Euler 1 Luis Gallardo Florian Luca 2
1 Lab-STICC_UBO_CACS_MOCS
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance, UBO - Université de Brest
Complete list of metadata

https://hal.univ-brest.fr/hal-01112738
Contributor : Reinhardt Euler Connect in order to contact the contributor
Submitted on : Tuesday, February 3, 2015 - 3:28:41 PM
Last modification on : Monday, March 28, 2022 - 8:32:05 AM

Identifiers

  • HAL Id : hal-01112738, version 1

Citation

Reinhardt Euler, Luis Gallardo, Florian Luca. On a binary recurrent sequence of polynomials. Communications in Mathematics, University of Ostrava, 2014, 22 (2), pp.151-157. ⟨hal-01112738⟩

Share

Metrics

Record views

214